MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY, 3100A, 850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY, 3100A, 850L; VENTILATOR, HIGH FREQUENCY
Model Number 3100 A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to the vyaire medical that there is "an intermittent" issue with the boxed patient circuit assy, 3100a, 850l.Occasionally, the tube fitting on the inspiratory hose connected to the neck on the humidifier is loose.This interrupted patient ventilation on two occasions.After the second interruption, tubing was secured using a cable tie.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.

Brand Name
BOXED PATIENT CIRCUIT ASSY, 3100A, 850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18588038
Report Number2021710-2024-18696
Device Sequence Number7030896
Product Code LSZ
UDI-Device Identifier50190752155259
UDI-Public(01)50190752155259
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100 A
Device Catalogue Number29028-004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown